# SDR CA160208012

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,278 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 5523512064
- Condition: Broken
- Location: Cargo Door
- Part time: 1,523 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT TRIED TO LOWER CARGO DOOR VIA ELECTRICAL MOTOR AND WAS OK BUT NOT OPERATING SMOOTH.  SPIRAL SPRING HAD BROKEN MID WAY OF ITS LENGTH CAUSING THE RETRACT CABLE TO JAM AND OVERLAY ITSELF.  DOOR WAS DIFFICULT TO OPEN.  SPRING AND CABLE REPLACED WITH NEW.  CABLE BADLY DISTORTED.
